# SDR QXEA2009073100561

- Difficulty date: July 27, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 20,338 hours, 20,977 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Itt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - ITT INDICATOR SHORTLY AFTER ROTATION TO 1000FT ABOVE GROUND LEVEL NR 1 ITT WAS RED.  TAKEOFF WAS NTOP AT 31C OAT.  AFTER PROPS WERE BACK TO 900, ITT DROPPED TO WELL BELOW RED LINE.  DURING ENTIRE FLIGHT NR 1 ITT WAS 70-80 HIGHER THAN NR 2.  NR 1 FUEL FLOW WAS ABOUT 90 PPH HIGHER.  INTERROGATED CDS FOUND IN ENGINE EXCEEDANCE PEAK WAS 855C, ON NR 1 ENGINE.  GROUND RAN AIRCRAFT, ITT WAS STABLE ON BOTH ENGINES AT MIN TEMP'S WERE WITH IN LIMITS IAW Q400 AMM TASK 05-11-00-992-802.  ITT DID NOT EXCEED MAX TEMP.  NO FURTHER MTX REQUIRED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
